Review: taking Viibryd and Ibuprofen together


Summary

Drug interactions are reported among people who take Viibryd and Ibuprofen together. This review analyzes the effectiveness and drug interactions between Viibryd and Ibuprofen. It is created by eHealthMe based on reports of 103 people who take the same drugs from FDA and social media, and is updated regularly.

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>


Viibryd

Viibryd has active ingredients of vilazodone hydrochloride. It is often used in depression. (latest outcomes from Viibryd 4,869 users)

Ibuprofen

Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 92,738 users)

On Sep, 15, 2016

103 people who take Viibryd, Ibuprofen are studied.


Number of reports submitted per year:

Viibryd and Ibuprofen drug interactions.

Drug effectiveness over time:

Viibryd:
  • < 1 month: 0.0% - (0 of 1 people)
  • 1 - 6 months: 0.0% - (0 of 0 people)
  • 6 - 12 months: 0.0% - (0 of 0 people)
  • 1 - 2 years: 0.0% - (0 of 3 people)
  • 2 - 5 years: 0.0% - (0 of 0 people)
  • 5 - 10 years: 0.0% - (0 of 0 people)
  • 10+ years: 0.0% - (0 of 0 people)
  • not specified: 0.0% - (0 of 0 people)
Ibuprofen:
  • < 1 month: 0.0% - (0 of 0 people)
  • 1 - 6 months: 0.0% - (0 of 0 people)
  • 6 - 12 months: 0.0% - (0 of 0 people)
  • 1 - 2 years: 0.0% - (0 of 0 people)
  • 2 - 5 years: 0.0% - (0 of 1 people)
  • 5 - 10 years: 100.0% - (1 of 1 people)
  • 10+ years: 50.0% - (1 of 2 people)
  • not specified: 0.0% - (0 of 0 people)

Drug effectiveness by gender:

Viibryd:
  • female: 0.0% - (0 of 4 people)
  • male: 0.0% - (0 of 0 people)
Ibuprofen:
  • female: 50.0% - (2 of 4 people)
  • male: 0.0% - (0 of 0 people)

Drug effectiveness by age:

Viibryd:
  • 0-1: 0.0% - (0 of 0 people)
  • 2-9: 0.0% - (0 of 0 people)
  • 10-19: 0.0% - (0 of 0 people)
  • 20-29: 0.0% - (0 of 0 people)
  • 30-39: 0.0% - (0 of 2 people)
  • 40-49: 0.0% - (0 of 1 people)
  • 50-59: 0.0% - (0 of 1 people)
  • 60+: 0.0% - (0 of 0 people)
Ibuprofen:
  • 0-1: 0.0% - (0 of 0 people)
  • 2-9: 0.0% - (0 of 0 people)
  • 10-19: 0.0% - (0 of 0 people)
  • 20-29: 0.0% - (0 of 0 people)
  • 30-39: 50.0% - (1 of 2 people)
  • 40-49: 0.0% - (0 of 1 people)
  • 50-59: 100.0% - (1 of 1 people)
  • 60+: 0.0% - (0 of 0 people)

Most common drug interactions over time *:

< 1 month:
  • diarrhoea
  • depression
  • haematochezia
  • dizziness
  • headache
  • nausea
  • somnolence
  • angina pectoris
  • insomnia
  • agitation
1 - 6 months:
  • increased appetite
  • contusion
  • diarrhoea
  • drug diversion
  • headache
  • joint stiffness
  • musculoskeletal stiffness
  • rectal haemorrhage
  • sexual dysfunction
  • somnolence
1 - 2 years:
  • dizziness aggravated
  • dizziness postural
  • hyperglycaemia
  • memory impairment
  • nodules
  • amnesia
  • anxiety
  • convulsion
  • disturbance in attention
  • abnormal dreams
2 - 5 years:
  • basal cell carcinoma
  • bradycardia
  • urinary tract infection
5 - 10 years:
  • abnormal dreams
  • dizziness aggravated
  • dizziness postural
  • hyperglycaemia
  • memory impairment
  • nodules
not specified:
  • nausea
  • back pain
  • diarrhoea
  • feeling abnormal
  • headache
  • dizziness
  • fatigue
  • weight increased
  • drug ineffective
  • somnolence

Most common drug interactions by gender *:

female:
  • diarrhoea
  • nausea
  • fatigue
  • dizziness
  • headache
  • back pain
  • feeling abnormal
  • somnolence
  • memory impairment
  • abdominal pain
male:
  • nausea
  • back injury
  • fall
  • limb discomfort
  • loss of employment
  • muscular weakness
  • neuralgia
  • spinal fracture
  • abasia
  • back disorder

Most common drug interactions by age *:

10-19:
  • chest pain
  • fatigue
  • hyperthyroidism
  • intentional overdose
  • nausea
  • suicide attempt
20-29:
  • abnormal dreams
  • bronchitis
  • depressed level of consciousness
  • fatigue
  • feeling abnormal
  • gallbladder disorder
  • headache
  • hip arthroplasty
  • hypersomnia
  • mechanical urticaria
30-39:
  • diarrhoea
  • fall
  • back injury
  • back pain
  • haematochezia
  • limb discomfort
  • loss of employment
  • muscular weakness
  • neuralgia
  • spinal fracture
40-49:
  • back pain
  • diarrhoea
  • dizziness
  • neuropathy peripheral
  • abdominal pain
  • anaemia
  • cough
  • depression
  • drug hypersensitivity
  • dysgeusia
50-59:
  • memory impairment
  • feeling abnormal
  • abdominal pain
  • drug ineffective
  • headache
  • confusional state
  • nausea
  • blood pressure increased
  • dizziness
  • flushing
60+:
  • somnolence
  • nausea
  • headache
  • feeling abnormal
  • insomnia
  • depression
  • dizziness
  • agitation
  • diarrhoea
  • dyspnoea

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you take Viibryd and Ibuprofen?

Can you answer these questions?

More questions for: Viibryd, Ibuprofen

You may be interested in these reviews

More reviews for: Viibryd, Ibuprofen

On eHealthMe, Viibryd (vilazodone hydrochloride) is often used to treat depression. Ibuprofen (ibuprofen) is often used to treat pain. Find out below the conditions the drugs are used for and how effective they are.

What is the drug used for and how effecitve is it:


NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.